# SDR FDEA201007302736

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610559
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4L DOOR UPPER GATE INNER SIDE FOUND CORRODED AND MISSING LEVELING COMPOUND.  R & R L4 DOOR UPPER GATE IAW AMM 52-11-28.  ADJUSTMENT CHECK PERFORMED ON N/R N01545.  MAJOR REPAIR.
